Advanced search
Start date
Betweenand

Asymptotic stability of nonlocally defined evolution equations.

Grant number: 08/00123-7
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): June 01, 2008
Effective date (End): June 30, 2010
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Ma To Fu
Grantee:Marcio Antonio Jorge da Silva
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

This project deals in a unified way the modeling and mathematical analysis of hyperbolic and parabolic systems with nonlocally defined terms. Using tools from Nonlinear Analysis such as Semigroup Theory, Degree Theory and Variational Methods, one discusses the asymptotic stability and the existence of global attractors.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
JORGE SILVA, M. A.; MA, T. F.. On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type. IMA JOURNAL OF APPLIED MATHEMATICS, v. 78, n. 6, p. 1130-1146, . (08/00123-7, 10/12202-9)
JORGE SILVA, MARCIO ANTONIO; MA, TO FU. Long-time dynamics for a class of Kirchhoff models with memory. Journal of Mathematical Physics, v. 54, n. 2, . (08/00123-7, 10/12202-9)
SILVA, M. A. JORGE; MA, T. F.; RIVERA, J. E. MUNOZ. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates. Journal of Mathematical Analysis and Applications, v. 417, n. 1, p. 164-179, . (08/00123-7, 12/19274-0)
ANDRADE, D.; JORGE SILVA, M. A.; MA, T. F.. Exponential stability for a plate equation with p-Laplacian and memory terms. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 35, n. 4, p. 417-426, . (08/00123-7, 10/12202-9)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
SILVA, Marcio Antonio Jorge da. Asymptotic stability for some dissipative models of plate equations. 2012. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC/SB) São Carlos.

Please report errors in scientific publications list using this form.